# SDR MEX2003456

- Difficulty date: January 10, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- System (JASC): 3417 · Air Data Computer
- Part: Connector
- Condition: Disconnected
- Location: Nr 2 Adc
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 262 - MEX-REX - AIRCRAFT RETURN TO PLATFORM AS A CONSEQUENCE OF DIFFERENCE BETWEEN VELOCIMETERS.  CAPTAIN REPORTED THAT RIGHT VELOCIMETER DID NOT HAVE INDICATION SUSPENDING TAKEOFF AT 80 KNOTS.  DURING REVISION THE DYNAMIC SIGNAL OF CADC NR 2 WAS FOUND DISCONNECTED. IT WAS RECONNECTED AND TESTED IAW MM 34-16-01, ALL CORRECT.  ADDITIONALLY, REJECTED TAKEOFF INSPECTION WAS PERFORMED IAW MM 05-56-00.  DURING OVERNIGHT SERVICE, CADC PNEUMATIC CONNECTIONS WERE REVISED IAW MM 34-16-00, ALL CORRECT.  (M)
